# SDR SWAA2012111209215

- Difficulty date: November 11, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 32,306 hours, 21,337 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 39618993
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE COVER BROKEN.  REMOVED AND REPLACED COVER PER EA.
